# SDR AALA202105209003

- Difficulty date: May 19, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 17,883 hours, 8,107 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Condition: Binding
- Location: Cockpit Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UNABLE TO OPEN COCKPIT DOOR IN CRUISE FLIGHT.    ADJUSTED COCKPIT DOOR. FOUND ALL STRIKERS INSTALLED AND OPERATIONAL IAW AMM 52-51-00.
